Integrale zweiter Gattung auf Mumfordkurven.

L. Gerritzen

Mathematische Annalen (1985)

  • Volume: 270, page 381-392
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gerritzen, L.. "Integrale zweiter Gattung auf Mumfordkurven.." Mathematische Annalen 270 (1985): 381-392. <>.

author = {Gerritzen, L.},
journal = {Mathematische Annalen},
keywords = {periods of integrals on Mumford curve},
language = {ger},
pages = {381-392},
title = {Integrale zweiter Gattung auf Mumfordkurven.},
url = {},
volume = {270},
year = {1985},

AU - Gerritzen, L.
TI - Integrale zweiter Gattung auf Mumfordkurven.
JO - Mathematische Annalen
PY - 1985
VL - 270
SP - 381
EP - 392
LA - ger
KW - periods of integrals on Mumford curve
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.